MAUDE Adverse Event Report: J & J INSTRUMENTS, LLC ASPIRATING SYRINGE TYPE CW

J & J INSTRUMENTS, LLC ASPIRATING SYRINGE TYPE CW
Model Number 100-9808
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a dental extraction procedure a dental assistant's finger was pricked by a needle attached to their 100-9808 aspirating syringe.The assistant disinfected their finger, self-applied a bandage, and was referred to visit their primary care physician.
 
Additional Manufacturer Narrative
Two syringes were returned by the customer for evaluation.The evaluation determined that the syringe showed signs of cross threading where the needle attaches which may have caused or contributed to the reported event.The lot history record was reviewed and confirmed the lot was manufactured to specification.The cross threading may have been caused by mishandling by user facility personnel.Additionally, the employee should have ensured the needle was capped during handling.The instructions for use state, "warning to avoid needle sticks, re-cap needle after injection has been given.Precautions keep needle capped while affixing or removing from syringe.".

Brand Name
ASPIRATING SYRINGE TYPE CW
Common Device Name
SYRINGE
Manufacturer (Section D)
J & J INSTRUMENTS, LLC
120 goodwin place
stratford CT 06615
Manufacturer (Section G)
J & J INSTRUMENTS, LLC
120 goodwin place
stratford CT 06615
Manufacturer Contact
daniel davy
120 goodwin place
stratford, CT 06615
4403927453
MDR Report Key16763790
Report Number2246990-2023-00001
Device Sequence Number6034394
Product Code EJI
UDI-Device Identifier00304040004456
UDI-Public00304040004456
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100-9808
Device Catalogue Number1009808
Device Lot Number0522A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown